# SDR DALA1013990995

- Difficulty date: June 20, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARG LOWER DOOR CUTOUT ATTACH ANGLE CORRODED.  CORROSION OUT OF LIMITS FABED ANGLE IAW DWG NR 5936070 ON TRAVELER 2030N01668 INSTALLED ANGLE IAW SRM 51-30-5 & 51-10-9.
